# SDR VNAA20250127008

- Difficulty date: December 5, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTER SKIN LOWER AREA AT FWD GALLEY SERVICE DOOROUTER SKIN LOWER AREA AT FWD GALLEY SERVICE DOOR WAS REPAIRED PER REO 670-51-00-085 REV - A AND REO 670-52-41-119 REV - .
